Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Machine proof of a theorem on cubic residues

Authors: D. H. Lehmer, E. Lehmer, W. H. Mills and J. L. Selfridge
Journal: Math. Comp. 16 (1962), 407-415
MSC: Primary 10.06; Secondary 68.00
MathSciNet review: 0162379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, ``Über Sequenzen von Potenzresten,'' S.-B Deutsch Berlin, S., 1928, p. 9-16.
  • [2] M. Dunton, ``A bound for consecutive pairs of cubic residues,'' (to be published).
  • [3] D. H. & Emma Lehmer, ``On runs of residues,'' Proc. Amer. Math. Soc., v. 13, 1962, p. 102-106. MR 0138582 (25:2025)
  • [4] D. H. & Emma Lehmer & W. H. Mills, ``Pairs of consecutive power residues, Canad. J. Math.
  • [5] D. Hilbert, Jber. Deutsch. Math. Verein., v. 4, 1897, p. 175-546.
  • [6] D. H. Lehmer, ``On a problem of Störmer,'' (to be published).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06, 68.00

Retrieve articles in all journals with MSC: 10.06, 68.00

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society